| Model Number |
FEM12060 |
| Medical Device Problem Codes |
Positioning Failure (1158); Retraction Problem (1536); Material Perforation (2205)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device(s) has been returned for evaluation; the evaluation confirmed a failure to deploy, misfire, retraction issues, and material perforation by a graft strut.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.(b)(4).
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12060 endovascular stent graft allegedly experienced failure to deploy, retraction problems, material perforation, and misfiring.This information was received from one source.One patient was involved with no patient consequences.The patient was a (b)(6) year old male weighing (b)(6) pounds.